Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 49, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 20, 2013, 8:52 PM CDT for LaMoure County, Logan County, North Dakota. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2013, 8:52 PM CDT (01:52 UTC)
- Expired
- Jun 20, 2013, 9:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties LaMoure County, ND, Logan County, ND
The radar
The Bismarck radar (KBIS), 117 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 8:55 PM CDT | HAIL 1 | 14 Ene Burnstad, ND | HAIL ONGOING AT TIME OF CALL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:26 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2429 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
893
WUUS53 KBIS 210152
SVRBIS
NDC045-047-210245-
/O.NEW.KBIS.SV.W.0049.130621T0152Z-130621T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
852 PM CDT THU JUN 20 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA
EASTERN LOGAN COUNTY IN SOUTHEAST NORTH DAKOTA
* UNTIL 945 PM CDT
* AT 849 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
LEHR....OR 48 MILES SOUTHWEST OF JAMESTOWN...AND MOVING NORTHEAST
AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FREDONIA...KULM...GACKLE...ALFRED AND JUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4644 9957 4662 9951 4664 9886 4628 9885
4629 9945
TIME...MOT...LOC 0152Z 241DEG 23KT 4641 9938
HAIL...1.00IN
WIND...60MPH
$$
HAMILTON1 follow-up statement
254
WWUS53 KBIS 210220
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
920 PM CDT THU JUN 20 2013
NDC045-047-210245-
/O.CON.KBIS.SV.W.0049.000000T0000Z-130621T0245Z/
LAMOURE ND-LOGAN ND-
920 PM CDT THU JUN 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN LOGAN
AND WESTERN LAMOURE COUNTIES UNTIL 945 PM CDT...
AT 915 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST
OF FREDONIA...OR 39 MILES SOUTHWEST OF JAMESTOWN...MOVING EAST AT 25
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...PUBLIC. QUARTER SIZE HAIL IN EASTERN LOGAN COUNTY AT 855 PM
CDT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FREDONIA...GACKLE...KULM...ALFRED AND JUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4629 9945 4641 9939 4662 9943 4663 9910
4663 9886 4628 9885
TIME...MOT...LOC 0219Z 257DEG 23KT 4647 9916
HAIL...1.00IN
WIND...60MPH
$$
HAMILTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:16 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 20, 7:16 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 716 PM CDT THU JUN 20 2013 .UPDATE... ISSUED AT 717 PM CDT THU JUN 20 2013 MAIN FOCUS IS SEVERE THUNDERSTORM THREAT AND FLASH FLOOD POTENTIAL. SURFACE LOW NEAR MOBRIDGE IN SOUTH DAKOTA WITH A TROUGH EXTENDING NORTHWESTWARD TOWARDS WILLISTON. HIGH DEWPOINTS IN THE 60S ALONG AND EAST OF THE TROUGH PROVIDING PLENTY OF LOW LEVEL MOISTURE FOR THUNDERSTORMS. SURFACE BASED CAPE REMAINS VERY HIGH...ON THE ORDER OF 4000-5000 J/KG. SCATTERED STORMS FORMING ALONG A LINE FROM SOUTH OF GRANT COUNTY IN SOUTH DAKOTA (WEST OF THE MISSOURI RIVER)...TO A NEARLY STATIONARY AND BACK-BUILDING STORM IN THE LINTON AREA...TO NEAR VALLEY CITY. IT APPEARS THIS LINE IS ALONG OR IN THE VICINITY OF A SURFACE WARM FRONT THAT EXTENDS FROM NEAR THE LOW IN SOUTH DAKOTA NORTHEASTWARD TO BETWEEN FARGO AND GRAND FORKS. THE SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT FOR SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 258 PM CDT THU JUN 20 2013 MAIN FOCUS IS SEVERAL SEVERE THREAT AND FLASH FLOOD POTENTIAL THIS EVENING. THUNDERSTORMS HAVE BEEN REGENERATING ACROSS CENTRAL NORTH DAKOTA. MOIST ATMOSPHERE WILL KEEP THE FLASH FLOOD THREAT GOING JAMES RIVER VALLEY. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 258 PM CDT THU JUN 20 2013 LONG TERM...FRIDAY NIGHT THROUGH THURSDAY... A SLOW MOVING UPPER LEVEL LOW AND TROUGH ENTRENCHED OVER ALBERTA/SASKATCHEWAN AND INTO THE INTER-MOUNTAIN WEST WILL GRADUALLY ROTATE THROUGH THE NORTHERN HIGH PLAINS BY LATE SUNDAY INTO EARLY MONDAY. THE END RESULT IS FOR A CONTINUED SOUTHWEST FLOW WITH MULTIPLE SHORTWAVES MEANDERING THROUGH WESTERN AND CENTRAL NORTH DAKOTA PROMOTING ADDITIONAL SHOWERS AND THUNDERSTORMS. SEVERE WEATHER POTENTIAL SATURDAY APPEARS TO BE MOST CONCENTRATED OVER SOUTH CENTRAL NORTH DAKOTA AND INTO THE JAMES RIVER VALLEY. THE SOUTHWEST FLOW WILL TRANSITION TO A SOMEWHAT DRIER WESTERLY FLOW SUNDAY NIGHT INTO MONDAY BEFORE ADDITIONAL SHORTWAVES ARRIVE FOR MONDAY NIGHT THROUGH TUESDAY NIGHT. THE GFS AND ECMWF AGREE THAT A FOUR CORNERS RIDGE WILL BEGIN TO GROW BY MID WEEK AND EXPAND NORTH BY THE END OF THE WEE. THAT WOULD RESULT IN NORTH DAKOTA TRANSITIONING TO A NORTHWEST FLOW ALOFT...JUST WEST OF THE RIDGE AXIS. THERE COULD BE SOME SHORTWAVES/RIDGE TOPPERS RIDING INTO NORTH DAKOTAS FOR A THREAT OF THUNDERSTORMS...BUT WILL NEED TO SEE THE PROXIMITY OF THE RIDGE TO WESTERN AND CENTRAL NORTH DAKOTA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 717 PM CDT THU JUN 20 2013 THE MAIN HAZARD TO AVIATION WILL BE THUNDERSTORMS GENERALLY EAST OF A LINE FROM KBIS TO CARRINGTON. AT 7 PM CDT...A WARM FRONTAL BOUNDARY EXTENDED FROM NORTH CENTRAL SOUTH DAKOTA TO NEAR KJMS INTO EASTERN NORTH DAKOTA BETWEEN KFAR-KGFK. THIS FRONT WILL BE THE FOCUS FOR THUNDERSTORMS THURSDAY EVENING. THUNDERSTORMS WILL CONTINUE DEVELOPING ACROSS CENTRAL NORTH DAKOTA...IMPACTING KJMS THROUGH AT LEAST 03Z THURSDAY EVENING. && .HYDROLOGY... ISSUED AT 258 PM CDT THU JUN 20 2013 FLOOD WARNINGS CONTINUE AND HAVE BEEN EXTENDED THROUGH FRIDAY ACROSS PORTIONS OF THE JAMES RIVER VALLEY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SUNDAY FOR KIDDER...WELLS...DICKEY...FOSTER...LA MOURE...LOGAN...MCINTOSH AND STUTSMAN COUNTIES. MULTIPLE PERIODS OF THUNDERSTORMS WILL IMPACT THE SOUTH CENTRAL...THE FIST THURSDAY AFTERNOON AND EVENING...THEN AGAIN FRIDAY NIGHT AND SATURDAY...AND SATURDAY NIGHT AND SUNDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR NDZ023-025-036-037- 047-048-050-051. && UPDATE...JV SHORT TERM...WAA LONG TERM...KS AVIATION...JV HYDROLOGY...WAA
Hazardous weather outlook, Jun 20, 3:39 PM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 339 PM CDT THU JUN 20 2013 NDZ004-011-012-212045- BOTTINEAU-WARD-MCHENRY- 339 PM CDT THU JUN 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS NORTH CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING. SOME SEVERE WEATHER IS POSSIBLE...WITH THE MAIN THREATS BEING LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING. RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS PARTS OF NORTH CENTRAL NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO SUNDAY AND POSSIBLY INTO THE MIDDLE OF NEXT WEEK. MAIN THREATS THROUGH SATURDAY WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL CAUSING FLASH FLOODING. SOUTHERN PORTIONS OF NORTH DAKOTA ARE FAVORED FOR THE HIGHEST PROBABILITY OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. NDZ001>003-005-009-010-013-017>022-031>035-040>046-212045- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-PIERCE-MCKENZIE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK- MORTON-BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 339 PM CDT THU JUN 20 2013 /239 PM MDT THU JUN 20 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE OVER PORTIONS WEST AND CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING. SOME SEVERE WEATHER IS POSSIBLE...WITH THE MAIN THREATS BEING LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO SUNDAY AND POSSIBLY INTO THE MIDDLE OF NEXT WEEK. MAIN THREATS THROUGH SATURDAY WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL CAUSING FLASH FLOODING. SOUTHERN PORTIONS OF NORTH DAKOTA ARE FAVORED FOR THE HIGHEST PROBABILITY OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. NDZ023-025-036-037-047-048-050-051-212045- WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 339 PM CDT THU JUN 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME SEVERE WEATHER IS POSSIBLE...WITH THE MAIN THREATS BEING LARGE HAIL...DAMAGING WINDS...AND FLASH FLOODING. AREA FLOOD WARNINGS ARE IN EFFECT FOR AREAS ALONG AND NEAR THE JAMES RIVER BASIN THROUGH FRIDAY. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SUNDAY. MULTIPLE PERIODS OF THUNDERSTORMS WILL INCREASE THE CHANCE FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO SUNDAY AND POSSIBLY INTO THE MIDDLE OF NEXT WEEK. MAIN THREATS THROUGH SATURDAY WILL BE LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL CAUSING FLASH FLOODING. SOUTHERN PORTIONS OF NORTH DAKOTA ARE FAVORED FOR THE HIGHEST PROBABILITY OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. WAA
In the hours before
Special weather statement, Jun 20, 6:17 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 617 PM CDT THU JUN 20 2013 NDZ022-023-035-036-210015- BURLEIGH-KIDDER-SHERIDAN-WELLS- 617 PM CDT THU JUN 20 2013 ...SPECIAL WEATHER STATEMENT... STRONG THUNDERSTORM FROM WING TO TUTTLE...MOVING NORTH AT 20 MPH. PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM. LOCATIONS IMPACTED INCLUDE... WING... ARENA... TUTTLE... HURDSFIELD... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. TARDIF-HUBER
Local storm report, Jun 20, 6:42 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
642 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL LINTON 46.27N 100.23W
06/20/2013 E1.75 INCH EMMONS ND TRAINED SPOTTER
NICKEL AND GOLF BALL SIZED HAIL REPORTED
&&
MMATHEWSLocal storm report, Jun 20, 6:46 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL BRADDOCK 46.56N 100.09W
06/20/2013 E1.00 INCH EMMONS ND LAW ENFORCEMENT
&&
HAMILTONLocal storm report, Jun 20, 7:05 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
705 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL LINTON 46.27N 100.23W
06/20/2013 M2.75 INCH EMMONS ND PUBLIC
HAIL WAS MOSTLY QUARTER TO GOLF BALL SIZE BUT IN THE
LAST HALF HOUR IT WAS BASEBALL SIZED. TREE DAMAGE AND
CAR DAMAGE. RELAYED BY BROADCAST MEDIA.
&&
JVININGLocal storm report, Jun 20, 7:28 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
728 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL 6 E LINTON 46.27N 100.10W
06/20/2013 M1.00 INCH EMMONS ND PUBLIC
&&
MMATHEWSLocal storm report, Jun 20, 7:37 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
737 PM CDT THU JUN 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HEAVY RAIN LINTON 46.27N 100.23W
06/20/2013 E3.00 INCH EMMONS ND LAW ENFORCEMENT
STILL RAINING
&&
JVININGThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:22 PM CDT | Flash Flood Warning | BIS | Emmons, Logan | 6 hr |
| Jun 20, 7:31 PM CDT | Severe Thunderstorm Warning | BIS | Emmons | 59 min |
| Jun 20, 8:11 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Logan, McIntosh | 64 min |
| Jun 20, 9:15 PM CDT | Severe Thunderstorm Warning | BIS | McIntosh | 60 min |
| Jun 20, 9:44 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, Stutsman | 61 min |
| Jun 20, 11:43 PM CDT | Areal Flood Warning | BIS | Emmons, Logan | 24 hr |
| Jun 21, 6:28 AM CDT | Dense Fog Advisory | BIS | Adams, Bottineau, Burke, Divide, Dunn, Grant and 12 more | 5 hr |
| Jun 21, 11:08 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Hettinger | 52 min |
| Jun 21, 12:01 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger | 44 min |
| Jun 21, 12:05 PM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Sioux | 55 min |
| Jun 21, 12:06 PM CDT | Areal Flood Advisory | BIS | Adams, Hettinger | 6 hr |
| Jun 21, 12:43 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 47 min |
| Jun 21, 12:57 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 48 min |
| Jun 21, 1:19 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry | 56 min |
| Jun 21, 1:49 PM CDT | Areal Flood Advisory | BIS | Grant, Morton | 6 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.